# SDR AALA2020051989016

- Difficulty date: May 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148000000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA ON FLOOR PANEL 221EF AT FORWARD GALLEY AREA BETWEEN FR 16 TO FR 20 AND BETWEEN Y1292 TO Y254. INSTALLED MODIFIED FLOOR PANEL PER SRM 53-12-00.
